# SDR 20000531SH001

- Difficulty date: March 27, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N2241N
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918043
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 456422
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED TEST PER FAR 91.207.  NO SWEEPS COULD BE HEARD ON 121.5.  UNIT WAS NEW 12 MONTHS EARLIER.  (X)
